Hapacol 325

Print
Antipyretic analgesics
Barcode: 8935206094961
Description

COMPOSITION:

Paracetamol .............................  325 mg

Excipients.q.s............................. 1 tablet

(Lactose, avicel, pregelatinized starch, tapioca starch, orange E 110 color, magnesium stearate, sodium starch glycolate, orange-flavored powder, PVP K30, sodium benzoate).

DOSAGE FORM: Tablets.

PRESENTATION: Box of 10 blisters x 10 tablets. Bottle of 200 tablets. Bottle of 400 tablets.

PHARMACODYNAMICS: Paracetamol is effectively analgesic, antipyretic. Paracetamol has actions on the hypothalamic heat-regulating center causing hypothermia, increase in thermolysis due to vasodilation and peripheral hypervolemia; this relieves body temperature in fever patients, but rarely reducing in those with normal body temperature. Paracetamol produces analgesia by elevation of the pain threshold.

PHARMACOKINETICS: Paracetamol is rapidly and completely absorbed by the gastrointestinal tract. The elimination half-life of paracetamol varies from about 1.25 to 3 hours. Paracetamol is metabolized predominantly by the liver and excreted by the kidney.

INDICATIONS: Treatment of painful symptoms in cases of headache, migraine, toothache, aches and pains caused by flu, sore throat, musculoskeletal pains, arthritis-induced pains, pains after vaccination or tooth extraction.

Antipyretic actions on patients with cold or diseases associated with fever.

CONTRAINDICATIONS: Hypersensitivity to paracetamol. Patients with anemia, cardiopathy, pneumopathy, renopathy.

In case of glucose - 6 - phosphate dehydrogenase deficiency; impaired hepatic function.

PRECAUTIONS: Paracetamol may cause liver damage if you consume more alcoholic drinks; it is advised to avoid or reduce alcohol consumption.

INTERACTIONS: Long-term use of high-dose Paracetamol mildly increases the anticoagulant effect of coumarin and indandion derivative.

A serious antipyretic effect may be reported in patients co-administered phenothiazine and hypothermic therapy.

Anticonvulsants (phenytoin, barbiturate, carbamazepin) may cause hepatic microsomal enzyme induction, probably increasing the hepatotoxicity of Paracetamol because of accelerated metabolism to substances harmful to the liver.

Concurrent use of isoniazide and Paracetamol may show to increase risk of hepatotoxicity.

ADVERSE EFFECTS: Uncommonly: Skin: skin rash. Gastrointestinal tract: nausea, vomiting. Hematology: neutrophilopenia, pancytopenia, hypoleukemia, anemia. Kidney: renopathy, rephrotoxicity due to prolonged abuse. Rarely: hypersensitive reactions. Prolonged, high-dose use of Hapacol shows to cause hepatic impairment (due to hepatolysis). Inform your physician about any adverse effects occur during the treatment.

OVERDOSAGE: Paracetamol overdosage is due to a toxic single-dose or repeated large-dose ingestion (7.5 - 10 g daily for 1 - 2 days), or long-time ingestion. In acute Paracetamol overdosage, dose-dependent, potentially fatal hepatic necrosis is the most serious adverse effect.

Symptoms of Paracetamol overdosage include nausea, vomiting, colic, cyanosis on skin, mucosa, and nails.

Treatment: In the event of severe Paracetamol intoxication, full supportive measures should also be instituted. Gastric lavage should be carried out especially if the overdose was taken within the previous 4 hours.

The main detoxication therapy is use of sulfhydryl compound. N-acetylcysteine gives its effect followed by oral route or an intravenous infusion. N-acetylcysteine should be administered as soon as possible, preferably within 36 hours of overdosage. N-acetylcysteine is more effective if administered within 10 hours of overdosage. It can be diluted with water or alcohol-free drinks to a 5% solution and orally taken within 1 hour. Oral N-acetylcysteine is given as a 140 mg/kg body-weight initial dose followed by 70 mg/kg body-weight every four hours for 17 more doses.

Methionin, activated charcoal and/or salt cathartic are also advised to treat overdose.

DOSAGE & ADMINISTRATION: Hapacol 325 should be orally given every 6 hours.

Children aged from 6 to 8 years: 1 tablet.

Children aged from 9 to 10 years 1¼ tablets.

Children aged from 11 to 12 years: 1½ tablets.

Or as directed by the physician.

Notes:

* Maximum dose / 24 hours:

For children, the dosage should not exceed 5 times daily.

* Prolonged administration by oneself should not be advised, consult a physician if:

- New symptoms occur.

- Fever gets worse (39.50C) and lasts for more than 3 days.

- Pain gets worse or lasts for more than 5 days.

Read the directions carefully before use

Consult the physician for more information

Shelf-life: 36 months from the manufacturing date.

Storage conditions: Store in dry places, not exceeding 300C.

Specifications: Manufacturer's.

Reviews

There are yet no reviews for this product.